I recommend that you get in touch with your doctor
as soon as possible. I am not certain that all of these symptoms are related to each other. First, there is the issue of a recent biopsy and a reaction to the Chloraprep skin cleaner. The combination of these two issues sounds like it may be the cause of the skin numbness on your chest, although this would depend a lot on where exactly the biopsy was performed compared to where the numbness is. It might be worth touching base with the surgeon
who performed the procedure just to let them know what is going on.
The sensation of your heart pounding and trouble breathing, on the other hand, is a more concerning symptom to me, because this could represent something as benign as some anxiety or as serious as a heart problem. I'm not sure what the ED visit in your question was for. If it was for the heart pounding, then this is reassuring, because we can assume that they ruled out a serious problem and you can probably followup with your primary care doctor
at your convenience. On the other hand, if these palpitations and breathing symptoms are new, then I would definitely try to get in touch with your doctor right away to seek immediate advice.